Ask an expert
Question

15 Oct 2009

Can I stop taking Trichazole
Hi there

My gynae gave me some pills for an infection he says was caused by tampons and soaps etc. One of the pills was Trichazole. I was told to take it for ten days with food. The side effects are very bad though. I'  m constantly nauseas, sleepy, depressed and have disturbing dreams.

I tried looking for this Trichazole on the net but can'  t find anything. Is it the same as Trichozole? And can i stop taking it and replace it with something else?

THANK YOU -)
Answer 12,086 views
Expert
CyberDoc

01 Jan 0001

Hallo Trichazole
The other name is Flagyl and yes it is a terribly unpleasant but very effective antibiotic to take. If you have the 400 mg tablets, rather halve it and take 200 mg 3 times per day for a few days longer - the side effects will be less but it will still clear the infection. There is nothing you can replace it with unfortunately. It works for anaerobic organisms ( bacteria that live in absence of oxygen)
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
30% - 9634 votes
No
70% - 22518 votes
Vote